# SDR 2013FA0000741

- Difficulty date: December 5, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N2694H
- Make and model: Cessna 414
- Aircraft serial: 4140493
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pivot Assy
- Part number: 0812358
- Condition: Failed
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT ARM SUPPORTING THE PILOT SEAT BACK FAILED DURING TAXI, ALLOWING SEAT BACK TO PARTIALLY RECLINE.  SPECIFIC INSPECTION FOR CRACKS AND CORROSION ON THE SEAT PIVOT ARMS RECOMMENDED.  THERE WAS EVIDENCE OF CRACK/CORROSION THAT MAY HAVE CAUSED THE FAILURE.
